ofer zeitouni
ofer zeitouni
Weizmann Institute and New York University
Verified email at weizmann.ac.il - Homepage
Title
Cited by
Cited by
Year
Large Deviation Techniques and Applications
A Dembo, O Zeitouni
6967*1998
An introduction to random matrices
G Anderson, A Guionnet, O Zeitouni
Cambridge University Press, 2009
14852009
Random walks in random environment
O Zeitouni
Encyclopedia of Complexity and Systems Science, 7520-7533, 2009
461*2009
Part II: Random walks in random environment
O Zeitouni
Lectures on Probability Theory and Statistics, 190-312, 2004
423*2004
Concentration of the spectral measure for large matrices
A Guionnet, O Zeitouni
Electronic Communications in Probability 5, 119-136, 2000
2242000
Limit distribution of maximal non-aligned two-sequence segmental score
A Dembo, S Karlin, O Zeitouni
The Annals of Probability, 2022-2039, 1994
1851994
Linear multiuser receivers in random environments
DNC Tse, O Zeitouni
IEEE Transactions on Information Theory 46 (1), 171-188, 2000
1792000
A CLT for a band matrix model
GW Anderson, O Zeitouni
Probability Theory and Related Fields 134 (2), 283-338, 2006
1762006
When is the generalized likelihood ratio test optimal?
O Zeitouni, J Ziv, N Merhav
IEEE Transactions on Information Theory 38 (5), 1597-1602, 1992
1601992
Cover times for Brownian motion and random walks in two dimensions
A Dembo, Y Peres, J Rosen, O Zeitouni
Annals of mathematics, 433-464, 2004
1542004
Parameter estimation of partially observed continuous time stochastic processes via the EM algorithm
A Dembo, O Zeitouni
Stochastic Processes and their Applications 23 (1), 91-113, 1986
1521986
Exponential stability for nonlinear filtering
R Atar, O Zeitouni
Annales de l'Institut Henri Poincare (B) Probability and Statistics 33 (6 …, 1997
1421997
Quenched, annealed and functional large deviations for one-dimensional random walk in random environment
F Comets, N Gantert, O Zeitouni
Probability theory and related fields 118 (1), 65-114, 2000
1412000
Thick points for planar Brownian motion and the Erds-Taylor conjecture on random walk
A Dembo, Y Peres, J Rosen, O Zeitouni
Acta Mathematica 186 (2), 239-270, 2001
1192001
The single ring theorem
A Guionnet, M Krishnapur, O Zeitouni
Annals of mathematics, 1189-1217, 2011
1122011
Tightness of the recentered maximum of the two‐dimensional discrete Gaussian free field
M Bramson, O Zeitouni
Communications on Pure and Applied Mathematics 65 (1), 1-20, 2012
1052012
Searching for a trail of evidence in a maze
E Arias-Castro, EJ Candès, H Helgason, O Zeitouni
The Annals of Statistics, 1726-1757, 2008
1032008
Large deviations from the circular law
GB Arous, O Zeitouni
ESAIM: Probability and Statistics 2, 123-134, 1998
981998
Tail estimates for one-dimensional random walk in random environment
A Dembo, Y Peres, O Zeitouni
Communications in mathematical physics 181 (3), 667-683, 1996
971996
Convergence in law of the maximum of the two‐dimensional discrete Gaussian free field
M Bramson, J Ding, O Zeitouni
Communications on Pure and Applied Mathematics 69 (1), 62-123, 2016
952016
The system can't perform the operation now. Try again later.
Articles 1–20